# SDR SWIA202408260712

- Difficulty date: July 12, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER MOUNTING ANGLE, BETWEEN FS 349.0 TO FS 319.0 IS CORRODED. PART# SH670-31996-3.      (C-CHECK RO 8/24/2024)    SERVICE DOOR LOWER MOUNTING ANGLE, BETWEEN FS 349.0 TO FS 319.0 CORROSION IS OUT OF LIMITS. REMOVED AND INSTALLED REPLACEMENT ANGLE REF DRW. SH670-31950 REV Y. REF CRJ900 SRM 51-42-06-001-001-A01, AND REF CRJ900 SRM 51-42-36-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
